# SDR GLBA20090902A

- Difficulty date: September 2, 2009
- Submitted: September 3, 2009
- Operation: Air carrier
- Aircraft: N247GL
- Make and model: Beech 1900D
- Aircraft serial: UE247
- Aircraft time: 27,208 hours, 33,273 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ACFT WOULD NOT PRESSURIZE DURING CLIMB OUT.  MX SECURED THE RT OUTFLOW VALVE THAT WAS FOUND LOOSE IAW MM 21-30-01-201.  AN OPS TEST FLIGHT WAS CONDUCTED AND FOUND TO BE SATISFACTORY.
